| Model Number |
100035-15 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
05/04/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2017, patient underwent bilateral breast augmentation using a short scar incision.1 piece of galaflex was used, cut in half.Concomitant procedure included correction of fold malposition.On (b)(6) 2017, right breast hematoma was reported.Patient had hematoma evacuation on (b)(6) 2017.Second exploration of right breast done on 5/5/17.Resolved without sequelae on (b)(6) 2017.Review by medical affairs identifies the reported hematoma is likely related to the device and serious.
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complication of hematoma.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Hematoma is a known inherent risk of the surgery/use of the device and included as possible complication in the adverse reaction section of the ifu.Not returned - remains implanted.